CureZone   Log On   Join
 

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects. by llanarth ..... Mirena, Skyla IUD Forum

Date:   6/19/2013 10:23:38 AM ( 8 years ago ago)
Hits:   13,623
URL:   https://www.curezone.org/forums/fm.asp?i=2076089

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I wish I found this page. Now, I am epileptic but very mildly so. I don't take seizure medication because if I get enough rest, avoid alcohol, avoid excessive stress, I am fine. Or I was until this IUD when they returned-really scary. The good news is I've had mine taken out, and my adrenals have returned to normal. One explanation may be because they put extra stress on the adrenals, which then causes the neurons to fire excessively. I wonder if your fits were in the morning? If they were, this would fit in with this theory. Any way, the good news about me, is my adrenals have returned to normal, and I no longer have weekly seizures. Never again!
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.org/forums/fmp.asp?i=2076089